# SDR ORJA9945

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Rows 8-11
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - AISLE ESCAPE PATH LIGHTING INOPERATIVE ROWS 8, 9, 10, AND 11.  REMOVED AND REPLACED BATTERY PACK AT RT FORWARD O/W EXIT DOOR AND OPS CHECK GOOD.  (X)
